# SDR ASAA2023102045788

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,549 hours, 10,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS ASSOCIATED WITH POWERSUPPLY M1672 ARE INOP. GROUNDED - YES. REMOVED & INSTALLED NEW M1672 POWER SUPPLY, OPS CHECK GOOD IAW AMM 33-51-06 B737-900.
